Revista Matemática Iberoamericana


Full-Text PDF (173 KB) | Metadata | Table of Contents | RMI summary
Volume 28, Issue 4, 2012, pp. 1025–1034
DOI: 10.4171/RMI/701

Published online: 2012-10-14

Quasisymmetrically inequivalent hyperbolic Julia sets

Peter Haïssinsky[1] and Constantin Dorin Dumitrașcu[2]

(1) Université Paul Sabatier, Toulouse, France
(2) Adrian College, USA

We give explicit examples of pairs of Julia sets of hyperbolic rational maps which are homeomorphic but not quasisymmetrically homeomorphic.

Keywords: Conformal dimension, Julia set, quasisymmetric map

Haïssinsky Peter, Dumitrașcu Constantin Dorin: Quasisymmetrically inequivalent hyperbolic Julia sets. Rev. Mat. Iberoamericana 28 (2012), 1025-1034. doi: 10.4171/RMI/701